MAUDE Adverse Event Report: ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL
Model Number KNEE SCORPION
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, an arthrex employee reported via email that the ar-12990n scorpion needle, knee batch 15386602 became stuck and subsequently broke inside the knee scorpion suture passer.The issue was identified during a quads acl reconstruction procedure.No piece(s) broke off inside the patient, and the procedure was successfully completed by manually stitching the tendon.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KNEE SCORPION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24755989
Report Number1220246-2026-01787
Device Sequence Number8743349
Product Code NBH
UDI-Device Identifier00888867196322
UDI-Public00888867196322
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE SCORPION
Device Catalogue NumberAR-12990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown